# SDR USAA951313

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 727
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK, BL 0 LONGITUDINAL FLOOR BEAM SUPPORT FITTING FORWARD RADIUS, STATION 727, WL 202.5.  INSTALLED REINFORCING ANGLES, RADIUS FILLERS, SHIMS AND SEALED.  REPAIRED PER EO 5394G176.  (M)
